# SDR CA010111024

- Difficulty date: November 22, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Pilats PC1245
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Part number: 5243212158EX
- Condition: Failed
- Location: Engine
- Part time: 892 hours, 683 cycles
- Component: Dc Generator-Alt
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE IN CRUISE THE NR2 GENERATOR FAILED. WHEN THE GENERATOR WAS EXAMINED THE BRUSHES WERE FOUND TOTALLY GONE.
